# SDR UIEA201000197

- Difficulty date: September 16, 2010
- Submitted: September 20, 2010
- Operation: Air carrier
- Aircraft: N419MC
- Make and model: Boeing 747-48EF
- Aircraft serial: 28367
- Aircraft time: 64,490 hours, 9,725 cycles
- Engine: Ge CF680C2B1F
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Line
- Condition: Leaking
- Location: Nr 4 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

ENGINE 4, OIL QUANTITY DROPPED TO ZERO BEFORE OIL PRESSURE, REQUIRED ENGINE SHUTDOWN. FOUND OIL D-SUMP LINE AT 4 O'CLOCK POSITION CRACKED. R & R OIL LINE IAW MM 72-53-04 AND 79-21-02. PERFORMED HIGH POWER ENGINE RUN UP. (NR4) IAW MM 71-00-00 AND ALL INDICATIONS NORMAL. NR4 ENG LEAK CHECK OK.
